Lorentz-invariant operators on continuously decomposable fields

  • 17 Accesses

  • 2 Citations


We construct Lorentz-invariant operators associated with linear homogeneous relativistic equations and acting on fields which transform according to multiplicity-free direct integrals of representations of the principal series of SL(2, C).


  1. [1]

    V. Cantoni, Ann. Mat. pura e appl.,89 (1971), p. 363.

  2. [2]

    V. Cantoni -N. Ianiro -C. Maffei, Ann. Mat. pura e appl.,94 (1973), p. 387.

  3. [3]

    V. Cantoni, Symposia Mathematica,12 (1973).

  4. [4]

    M. A. Naimark,Les représentations linéaires du groupe de Lorentz, Dunod, Paris, 1962.

  5. [5]

    M. S. Mongioví, Rend. Accad. Naz. Lincei,56 (1974), p. 209.

Download references

Author information

Additional information

Entrata in Redazione l'8 gennaio 1974.

Lavoro eseguito nell'ambito dell'attività di ricerca del Gruppo Nazionale per la Fisica Matematica, C.N.R.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Cantoni, V. Lorentz-invariant operators on continuously decomposable fields. Annali di Matematica 104, 327–335 (1975).

Download citation


  • Relativistic Equation
  • Direct Integral
  • Principal Series